Hi everyone. I have successfully stopped taking a huge amount of norco, I went to a doctor to get suboxone, and he gave me a months worth of it, Unfortunately its to expensive for me to stay on it for any longer, I Took it for 17 days and stopped 24 hours ago, I feel totally fine right now, I am wondering If I will have withdraws? if so when will they start and how bad will they be?
How much were you taking for those 17 days? And did you taper down at all or just stop? And do you have any left? Cant answer your question. Every body is different and you are right on the border for yes and no. May be dose dependent........
I agree with theeagle, 16 is a lot to taper from, esspecially if you only have 10 left. If you have not felt any w/d yet, try starting with 8 mg. If that works, go down to half that in a couple of days, then 1/4. 2mg is still a lot of suboxone, but since you were only on for 17 days, you may be OK. Good luck, stay strong.
I think these sub docs should be strung up for giving hydro addicts so much sub. Another example of a subdoc who doesn't know dosages or narcotics and just took a weekend course. It's a tough problems but I don't think you should take any more sub. You could make it worse. all best
My love goes out to each of your for taking time to respond to me, it means a lot to me. I am getting different opionions here on what to do and i need some guidance. some say taper with whats left (13 actually not 10) some say hey your only at 17 days and 24 hours with no withdrawals you should be fine..
I cant control my doctor may have sucked, bud i do need help now, as i have read there is a 21 day time frame in which i have ti nake the decision weather to c/t it or not.
Well, like you say, you have received many opinions. Well let me tell you from experience. I did heavy oc for years. then did 24 days of suboxone, tapering the whole time, started at 16 and cut down by 2-4 mg every few days or so. that was about 6 months ago. Yes there are withdrawals coming, from my experience. it took about 4-5 days for mine to hit after the suboxone. they were just like the wd's from the opiate. I am not totally sure if it was all from the sub or if it was that coupled with the ongoing opiate detox. regardless it was/is not fun. But the main thing is that you have no choice. You have to kick the habbit, good, bad or ugly. And trust me it is ugly. You just have to get your mind right and never even consider going back. If it were me and I had stopped the sub., I would not take more sub as your going to suffer either way. Might as well get it done, now. I hope this helps you in some way to answer the question your asking. Let me know if I can ever help again. Best of Luck to you.
sub is a replacement narcotic opioid, that the sub doc money making system endorses. It does have its time and place for serious heroin and opioid addicts. but in reality, your body and mind is still addicted to an opioid, and over long term usage, both sub and methadone can be just as worse to shake off.
I would get off the sub period and get clean by suffering through the WD's for a week or two. then deal with the drag time for a month or two. it is by far the wisest decision you could do. and the few weeks of miserable time you spent to get clean,will give you a LIFETIME of freedom from ALL prescribed pills.
Both Whitie and guv speak with lot a wisdom and experience. I have to agree. Sub is more addictive than hydrocodone and for that reason I wouldn't go back to it. It might be tough but if you continue it could be tougher. all the best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.